MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT CHEM8+ CARTRIDGE; CHEM8+ CARTRIDGE,

ABBOTT POINT OF CARE I-STAT CHEM8+ CARTRIDGE; CHEM8+ CARTRIDGE,
Catalog Number 09P31-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2023, abbott point of care (apoc) was contacted by a customer regarding i-stat chem8+ cartridge that yielded a discrepant hemoglobin result of 78 on a 72 year old female patient with a subarachnoid bleed.There was no additional patient information at the time of this report.Return product is not available for investigation.Method: result: i-stat 1, 78, lab, 120.Collection/test times, lab method were not provided.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggested that product was not performing within the variability.The investigation is underway.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 16-jan-2024.A review of the device history record (dhr) confirmed the cartridge lot met finished goods (fg) release criteria.Retained cartridge testing met all the acceptance criteria found in q04.01.003 rev.Al, appendix 1 - product complaint level 2 and level 3 investigation procedure, except for points outside total allowable error (ea) for ionized calcium (ica) in whole blood (wb).A deficiency has been identified for this issue which will be investigated in quality record (qr) (b)(4).This deficiency is not related to the customer complaint.

Brand Name
I-STAT CHEM8+ CARTRIDGE
Common Device Name
CHEM8+ CARTRIDGE,
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
Manufacturer (Section G)
ABBOTT POINT OF CARE CANADA LTD.
185 corkstown road
ottawa, ontario K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
185 corkstown road
princeton, NJ K2H 8-V4
CA   K2H 8V4
6136123525
MDR Report Key18436059
Report Number2245578-2024-00001
Device Sequence Number7781037
Product Code JGS
UDI-Device Identifier10054749001917
UDI-Public10054749001917
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K053110NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2024
Device Catalogue Number09P31-25
Device Lot NumberH23249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale